Couldn't find what you looking for?

TRY OUR SEARCH!

My boyfriend and I had unprotected sex, where he also ejaculated inside me about 5 hours before I got my first prescription of generic (spriva?) birth control and took it right away. i thought I was safe because I have an app on my phone that tracks my periods and it was supposed to start that day. I was also spotting. But later the same day, no period. And today, four days later, still no period. I'm still taking my birth control and don't feel any different. How safe of a bet is it that I'm not pregnant and If I am suspecting that I'm pregnant, should I stop birth control this early, before I know for sure? I don't want to hurt the fetus if I really am pregnant. Is a late period just a result of starting my birth control for the first time? Can birth control start changing cycles that fast?..or can even symptoms of pregnancy start that early? within a day? Please, someone tell me to to worry, and explain to me what I'm not understanding about birth control.

Thanks

Loading...

Hi Worrisome,

If you expected your period that day then it is unlikely you will get pregnant.  The egg would not be viable that close to your period.  The pills may be causing this.  They can change the timing of your cycle/period.

Was it Sprintec?  The birth control?

Usually you are advised to use protection for about 7 days before having sex.  Birth control is not instantly effective.

It's too early for any pregnancy symptoms.

 

 

Reply

Loading...